CureZone   Log On   Join
Re: Lugols's Solution - Iodine-Induced Hyperthyroidism? Or Herxhimer?
 
just thinking Views: 1,719
Published: 7 years ago
 
This is a reply to # 1,943,466

Re: Lugols's Solution - Iodine-Induced Hyperthyroidism? Or Herxhimer?


I'm sorry, there's not a lot to go on. I'm only left with questions. If you're back to normal after stopping the iodine, ignore them :)

What iodine preparations were you taking? If Lugol's is one, what percentage and how many drops? How about the potassium iodide? It's possible you stirred up some bromine that caused you to be mentally cloudy. You don't mention taking the iodine with any companion supplements or even enough water to help your kidneys clear anything. I have no idea what "lost a lot of weight in a short amount of time" means, but I have trouble believing 3 days of iodine caused it. The usual pattern is to gain weight, as your body retains water to dilute what is being detoxed. If you've always had great health and high energy, what was the purpose of the iodine anyway?

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.344 sec, (1)